Sudden death after acute dystonic reaction to high-dose metoclopramide

C. F. Pollera, F. Cognetti, M. Nardi, D. Mazza

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)460-461
Number of pages2
JournalLancet
Volume2
Issue number8400
Publication statusPublished - 1984

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Pollera, C. F., Cognetti, F., Nardi, M., & Mazza, D. (1984). Sudden death after acute dystonic reaction to high-dose metoclopramide. Lancet, 2(8400), 460-461.

Sudden death after acute dystonic reaction to high-dose metoclopramide. / Pollera, C. F.; Cognetti, F.; Nardi, M.; Mazza, D.

In: Lancet, Vol. 2, No. 8400, 1984, p. 460-461.

Research output: Contribution to journalArticle

Pollera, CF, Cognetti, F, Nardi, M & Mazza, D 1984, 'Sudden death after acute dystonic reaction to high-dose metoclopramide', Lancet, vol. 2, no. 8400, pp. 460-461.
Pollera, C. F. ; Cognetti, F. ; Nardi, M. ; Mazza, D. / Sudden death after acute dystonic reaction to high-dose metoclopramide. In: Lancet. 1984 ; Vol. 2, No. 8400. pp. 460-461.
@article{1b7bdd90de7d4ddd819b585723e83d63,
title = "Sudden death after acute dystonic reaction to high-dose metoclopramide",
author = "Pollera, {C. F.} and F. Cognetti and M. Nardi and D. Mazza",
year = "1984",
language = "English",
volume = "2",
pages = "460--461",
journal = "The Lancet",
issn = "0140-6736",
publisher = "Lancet Publishing Group",
number = "8400",

}

TY - JOUR

T1 - Sudden death after acute dystonic reaction to high-dose metoclopramide

AU - Pollera, C. F.

AU - Cognetti, F.

AU - Nardi, M.

AU - Mazza, D.

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=0021224716&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021224716&partnerID=8YFLogxK

M3 - Article

C2 - 6147523

VL - 2

SP - 460

EP - 461

JO - The Lancet

JF - The Lancet

SN - 0140-6736

IS - 8400

ER -